# SDR NACA2024032100001

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,343 hours, 21,460 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G740116
- Part serial: 577
- Condition: Failed
- Location: Rt Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HF COMM CONTROL PANEL CASE DIGIT TURNING KNOB INOP. REMOVED AND REPLACED RH HF COMM CONTROL PANEL PER AMM 23-11-02 OPS CHECK GOOD. UNIT IS UNKNOWN TO TRAX
